Journal article icon

Journal article

Finite Element Analysis of Cauchy-Born Approximations to Atomistic Models

Actions


Authors


Makridakis, C More by this author
Journal:
Archive for Rational Mechanics and Analysis
Pages:
1-31
Publication date:
2012
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:ff8b02df-81e3-450e-8b6c-16ab2744c363
Source identifiers:
366932
Local pid:
pubs:366932

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP